Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Operators with disconnected spectra are dense


Authors: Domingo A. Herrero and Norberto Salinas
Journal: Bull. Amer. Math. Soc. 78 (1972), 525-526
MSC (1970): Primary 47A15; Secondary 47A10, 47A55
DOI: https://doi.org/10.1090/S0002-9904-1972-12981-1
MathSciNet review: 0301535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Douglas and C. Pearcy, On a topology for invariant subspaces, J. Functional Analysis 2 (1968), 323-341. MR 38 #1547. MR 233224
  • 2. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 3. P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 42 #5066. MR 270173
  • 4. N. Salinas, Operators with essentially disconnected spectrum, Acta Sci. Math. (Szeged) (to appear). MR 350450

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A15, 47A10, 47A55

Retrieve articles in all journals with MSC (1970): 47A15, 47A10, 47A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12981-1

American Mathematical Society